She screams and hollers. Gets angry very easily. this happens in the evening when the meds have wore off
If these effects are happening in the evening after her meds wear off, I 'd suggest talking to her doctor about Focalin XR. Since it is an extended release, it lasts about 8 hours compared to the 4 hours you get with the normal Focalin. Also, mention to him/her the effects you've listed here and see if he thinks maybe she should take the meds just a little bit later than she is already. The problem is you have to be careful not to give them too late because Focalin tends to cause insomnia since it is a stimulant. Good luck and God bless.
My 6-year old has been on Focalin XR for almost a year and recently has been defiant and agressive, during the day at school, as well as the "meltdowns" at home in the evening. There is some evidence to suggest the agression as a side effect - we are pursuing this possibility.
- Focalin Information for Consumers
- Focalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Focalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2009 • 4 answers
Posted 23 Apr 2011 • 2 answers
Posted 26 Aug 2012 • 1 answer
Posted 2 Sep 2012 • 1 answer
Posted 20 Oct 2012 • 1 answer